# SDR SWAA2025071483673

- Difficulty date: June 19, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF PLATE IS CRACKED.<[01] RECIVED NEW FWD CORNER SCUFF PLATE ITEM:654A0004-337 LOT: 1603223-1. THE INSTALLATION OF THIS PART WILL BE COMPLETED ON CARD TTG8Q0137XVD.
